# SDR CALA2022112803240

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 102,789 hours, 13,566 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Condition: Faulty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON AIR SYS SCHEMATIC ZONE B SHOWS NO TEMP CTRL DISPLAYED MAGEN TA TRIM AIR ZONEB INOPERATIVE WITH ASSOCIATED ZONE. REPLACED ZONE B TRIM AIR MODULATING VALVE. SYSTEM TEST GOOD. LEAK CK GOOD.
